MAUDE Adverse Event Report: SOPHYSA PARENCHYMAL PRESSIO CATHETER; ICP MONITORING CATHETER

SOPHYSA PARENCHYMAL PRESSIO CATHETER; ICP MONITORING CATHETER
Model Number ICP CATHETER
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal documentation shows that the catheter has been manufactured in accordance with the quality requirements and does not show any performance abnormality or any causality relationship between the reported incident and the suspected device.According to sophysa in-house process, the returned catheter has been analysed by our quality control laboratory and a visual and functional control were performed.Functional control confirmed the error e001.Visual inspection revealed that the microcable is brocken near the dongle shell, due an excessive and abnormal traction during use.To conclude, the rupture of the microcable and so the e001 is due to a misuse of the device, or to an excessive traction by the restless patient.
 
Event or Problem Description
The probe has implanted on (b)(6) 2020 at night.On (b)(6) 2020, the monitor showed e001.During the night, the patient was restless, he could have pulled on the catheter.

Brand Name
PARENCHYMAL PRESSIO CATHETER
Common Device Name
ICP MONITORING CATHETER
Manufacturer (Section D)
SOPHYSA
5, rue guy moquet
orsay, 91400
FR  91400
MDR Report Key10476824
Report Number3001587288-2020-20207
Device Sequence Number2553121
Product Code GWM
UDI-Device Identifier03760124130768
UDI-Public(01)03760124130768(11)191220(17)241201
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K162108
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2024
Device Model NumberICP CATHETER
Device Catalogue NumberPSO-PB
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2020
Initial Report FDA Received Date09/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;